I have a suspicion, after reading many of your notes on injectable steroids, that I seem to have developed a type of “tendonitis” in my upper arms due to multiple elbow steroid injections. I have had 4 in my left elbow (worst arm) and 2 in my right, about 5yrs ago. I have been having this tendon problem for about one year now, and not one doctor can figure out what’s wrong. One actually said “it seems like tendonitis”, but no cause or cure was suggested. The steroid injections is the only common denominator here. The right arm is affected as well, but not nearly to the degree of the left (and I’m right handed, so maybe the strong arm is less affected, plus I only had 2 injections there). Is there hope for acute tendonitis in my bicep/tricep area?
Cells of the zona fasciculata and zona reticularis lack aldosterone synthase (CYP11B2) that converts corticosterone to aldosterone, and thus these tissues produce only the weak mineralocorticoid corticosterone. However, both these zones do contain the CYP17A1 missing in zona glomerulosa and thus produce the major glucocorticoid, cortisol. Zona fasciculata and zona reticularis cells also contain CYP17A1, whose 17,20-lyase activity is responsible for producing the androgens, dehydroepiandrosterone (DHEA) and androstenedione. Thus, fasciculata and reticularis cells can make corticosteroids and the adrenal androgens, but not aldosterone.
Hello I am 53 and was taking synthetic prescribed HRT prescribed by my GP, but did not like the side effects. I was menstruating until I stopped the HRT mid August 2017. I recently commenced bio identical HRT of estrogen and progesterone cream a week ago, but have experienced symptoms and not sure if its normal. I have pins and needles and feel excessively hot at night. I just feels at a loss as to what to do, I am not sure whether to persevere or stop. My hormone cycle is all over the place and wish I had never started the synthetic HRT, but don’t want t make things worse.